Checklist in tact

Discussion in 'Introductions' started by SonjaW, Oct 12, 2013.

  1. SonjaW

    SonjaW New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    2
    Likes Received:
    2
    Hi, I am new to this forum, i am starting my weightloss journey on Monday and cant wait. I have been able to reach all my goals this year i just have this last thing to do before the last day of December. I want to loose 10 kilograms and will try my best to survive the side effects and shed the kilo's.
     
  2. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    Hi SonjaW!
    I just joined this forum today and saw your post. I just started taking Duromine 30mgs today and I also have the goal of about 10kgs by the end of the year. I was hoping to find people to share experiences with as I live alone so don't have much of a support network here.
     
  3. Jacqui

    Jacqui New Member
    Registered

    Joined:
    Oct 11, 2013
    Messages:
    3
    Likes Received:
    3
    Hey you two! I only joined yesterday so am a newbie too.

    I haven't actually set a goal... I need to lose at least 20kg (can't believe it!!) but not sure how long my GP will allow me to stay on this. I can't exercise at all due to a foot injury that may need surgery, so I think he feels I ought to be on it to get my cholesterol down and my weight down to help my foot!!

    Good luck - hope you both have great success!
     
  4. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    I also can't exercise due to back pain. :( thats why my GP started me on duromine, hopefully less weight means less pain! then I will be able to do light exercise to help me keep the weight off. Since i'm not heaps overweight i don't think my GP will allow me to be on it for long either.
    I'm already starting to feel nauseous and a little dizzy, my mouth is soo dry and i've only take 1 tablet 4 hours ago! I hope all that is normal..?
     
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello ladies! SonjaW and WhiteRose - welcome:D
    Jacqui - how are you doing?

    Home support means a lot, but if you don't have it...well let's hope we can support you somehow;)
    You see lots of us are/were in the same boat so CAN understand everything you are going through.
    WhiteRose, don't worry - dry mouth is something very usual for the pills, hold on))) drink water, water with lemon, if happens a sore throat - water+lemon+tsp of honey.

    SonjaW, wish you no side effects at all!:cool:

    Good luck ladies in this long journey, let it be as less painful and disappointing as possible!

    xoxo Kate;)
     
  6. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    I drink around 5-6 glasses of water a day and I also drink green tea so the dry mouth I can live with. :)
    But being able to feel my heart beat is starting to worry me? I was told this could be a side effect and that if it starts to worry me I should stop taking them? I know I have a normal healthy heart so should i just give it time?
    I also had zero sleep last night, i still feel rested but i usually sleep 10+ hours a night so it was very strange! I really hope my body gets somewhat used to the duromine.
     
  7. Stephen

    Stephen New Member
    Registered

    Joined:
    Oct 9, 2013
    Messages:
    18
    Likes Received:
    6
    Hi WhiteRose - A kindred spirit here since I started this week too. I can sympathise with the lack of sleep (I also didn't sleep a wink last night). I agree that the heart flutter is disconcerting too. I’ve sensed this in the evening rather than during the day at work. I think if you are any way alarmed, stop the medication and talk to your doctor.
    Best of luck - Stephen
     
  8. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    Thanks Stephen! It's nice to know i'm not the only one getting it! it's not at a point that i would considering making an appointment with my doctor and it is only day 2, so i'm going to give it a couple more days. hopefully it will settle once my body is used to the duromine. is it safe to just stop taking duromine? it seems like something that your body would need to come off slowly.
     
  9. Stephen

    Stephen New Member
    Registered

    Joined:
    Oct 9, 2013
    Messages:
    18
    Likes Received:
    6
    WhiteRose - I passed on it this morning just to give myself a breather with no ill effects. The nausea when eating the smallest amount of food, the lack of any sleep, a heart fluttering at a different speed & raging thirst despite taking in litres of water has gotten me down. Not much of a cheer leader am I!
    Will try again tomorrow.
     
  10. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    I have heard of people taking it every second day, but i would have thought it would be better to suffer through so your body can get used to it? I read a couple of stories where people stopped taking it for a couple of days and their weight loss stopped when they started taking it again.. Not saying that this will happen to you though!
    But I can definately understand the side effects getting you down and it's only my second day! I've had to experiment with a lot of different pain medication over the last few months which also gave me the dry mouth, nauseous feeling and dizzy head so i think i can handle those for the month at least. The lack of sleep will be the thing to get me i believe!
     
  11. Stephen

    Stephen New Member
    Registered

    Joined:
    Oct 9, 2013
    Messages:
    18
    Likes Received:
    6
    Same for me, I can handle all the discomfort but I need to be fully on the ball at work. It’s both reassuring and inspiring to read how everyone is progressing so please keep in touch.
     
  12. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello WhiteRose and Stephen!
    I was reading your updates and...the lack of sleep is what I am worried about. Unfortunately such stories are no surprise for me.. But since these are the first few days you experience all this, I suppose a stressful work and home routine adds a bit to it, no? Of course the best solution to visit doctor, but..let's hope things go better.